English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52359/87459 (60%)
Visitors : 9141054      Online Users : 202
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/113686

    Title: Inference of δ = P(X < Y) for Burr XII distributions with record samples
    Authors: Jyun-You Chiang;Nan Jiang;Tzong-Ru Tsai;Y. L. Lio
    Date: 2018-06-11
    Issue Date: 2018-06-14 12:10:29 (UTC+8)
    Relation: Communications in Statistics - Simulation and Computation 47(3), p.822-838
    DOI: 10.1080/03610918.2017.1295150
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Inference of P X Y for Burr XII distributions with record samples.pdf733KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback